Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 453689, 13 pages
Research Article

Cascading Dynamics of Heterogenous Scale-Free Networks with Recovery Mechanism

1College of Mathematics and Information Science, Shandong Institute of Business and Technology, Yantai, Shandong 264005, China
2School of Computer Science, National University of Defense Technology, Changsha, Hunan 410073, China
3Shandong Provincial Key Laboratory of Network Based Intelligent Computing, University of Jinan, Jinan 250022, China
4Information Security Center, Beijing University of Posts and Telecommunications, P.O. Box 145, Beijing 100876, China
5National Computer Network Emergency Response Technical Team/Coordination Center, Beijing 100029, China

Received 11 November 2013; Accepted 6 December 2013

Academic Editor: Shuping He

Copyright © 2013 Shudong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shudong Li, Zhongtian Jia, Aiping Li, Lixiang Li, Xinran Liu, and Yixian Yang, “Cascading Dynamics of Heterogenous Scale-Free Networks with Recovery Mechanism,” Abstract and Applied Analysis, vol. 2013, Article ID 453689, 13 pages, 2013.